# SDR HALA2010060500241

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 14,484 hours, 35,152 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 3F1208G
- Part serial: 0095
- Condition: Fluctuates
- Location: Lt Engine
- Part time: 10,427 hours, 25,280 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ATB - CLIMBING THROUGH 14,000' ENGINE L SYS FAIL LIGHT CAME ON.  WHILE THROTTLE INDICATOR WAS FLUCTUATING ALONG W/THROTTLE.  R & R THROTTLE MODULE IAW AMM 76?-01 7010/5295 ENG RUN PEND NR 1 ENGINE RUN ACCOMPLISHED ALL INDICATIONS NORMAL NO FAULTS FOUND, OK FOR SERVICE.
